Mathematische Zeitschrift

, Volume 188, Issue 2, pp 203–213 | Cite as

On the Goeritz matrix of a link

  • Lorenzo Traldi


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Casson, A.J.: Link cobordism and Milnor's invariant. Bull. London Math. Soc.7, 39–40 (1975)Google Scholar
  2. 2.
    Fox, R.H.: A quick trip through knot theory. In: Topology of 3-manifolds and related topics. Englewood Cliffs, N.J.: Prentice-Hall, pp. 120–167, 1962Google Scholar
  3. 3.
    Fox, R.H.: Free differential calculus. I. Ann. of Math. (2)57, 547–560 (1953).Google Scholar
  4. 4.
    Goeritz, L.: Knoten und quadratische Formen. Math. Z.36, 647–654 (1933)Google Scholar
  5. 5.
    Gordon, C. McA., Litherland, R. A.: On the signature of a link. Invent. Math.47, 53–69 (1978)Google Scholar
  6. 6.
    Kauffman, L.H., Taylor, L.R.: Signature of links. Trans.Amer. Math. Soc.216, 351–365 (1976)Google Scholar
  7. 7.
    Kneser, M., Puppe, D.: Quadiatische Formen und Verschlingungsinvariaten von Knoten. Math. Z.58, 376–384 (1953)Google Scholar
  8. 8.
    Kyle, R.H.: Branched covering spaces and the quadratic forms of links. Ann. of Math. (2)59, 539–548 (1954)Google Scholar
  9. 9.
    Massey, W.S.: Completion of link modules. Duke Math. J.47, 399–420 (1980)Google Scholar
  10. 10.
    Milnor, J.: Isotopy of links. In: Algebraic geometry and topology. Princeton, N.J.: Princeton Univ. Press, pp. 280–306, 1957Google Scholar
  11. 11.
    Murasugi, K.: Knoa certain numerical invariant of link types. Trans. Amer. Math. Soc.117, 387–422 (1965)Google Scholar
  12. 12.
    Reidemeister, K.: Knotentheorie. Berlin-Heidelberg-New York: Springer 1932Google Scholar
  13. 13.
    Rolfsen, D.: Knots and links. Berkeley, Calif.: Publish or Perish 1976Google Scholar
  14. 14.
    Seifert, H.: Die Verschlingungsinvarianten der zyklischen Knotenüberlagerungen. Abh. Math. Sem. Univ. Hamburg11, 84–101 (1935)Google Scholar
  15. 15.
    Stallings, J.: Homology and central series of groups. J. Alg.2, 170–181 (1965)Google Scholar
  16. 16.
    Traldi, L.: A generalization of Torres' second relation. Trans. Amer. Math. Soc.269, 593–610 (1982)Google Scholar
  17. 17.
    Traldi, L.: Milnor's invariants and the completions of link modules. Trans. Amer. Math. Soc.284, 401–424 (1984)Google Scholar

Copyright information

© Springer-Verlag 1985

Authors and Affiliations

  • Lorenzo Traldi
    • 1
  1. 1.Department of MathematicsLafayette CollegeEastonUSA

Personalised recommendations